# SDR ASAA2020012743963

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 44,707 hours, 13,446 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 2690
- Condition: Faulted
- Location: Fuel Qty
- Part time: 42,451 hours, 13,131 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEPARTED WITH 8.5 IN RIGHT MAIN TANK. WHILE BURNING CENTER TANK FUEL, RIGHT MAIN QUANTITY SLOWLY DROPPED TO 7.8. AFTER CENTER TANK WAS EMPTY, DISCREPANCY BETWEEN MAIN TANKS RANGED FROM 700 TO 400 POUNDS. FUEL USED WAS ALWAYS MATCHED ON BOTH SIDES. FLIGHT DEPARTED WITH 36.2 ON FUEL. ON APPROACH DISCREPANCY WAS 600 LBS. ON SHUTDOWN, DISCREPANCY WAS 300 LBS. FOB 6.2 ON SHUTDOWN. FUEL USED INDICATES 28,600.  GROUNDED - YES.  PERFORMED FQIS BITE PROCEDURE IAW FIM 28-41, TASK 801.  NO FAULTS FOUND.  NO FAULT HISTORY FOUND.  DRAINED FUEL FROM RT MAIN TANK FOR WATER SAMPLE TESTING IAW AMM 12-11-00-650-804. FOUND NO WATER CONTAMINATION. DUE TO HISTORY OF PROBLEM,   REPLACED THE FUEL QUANTITY PROCESSOR UNIT AS A PRECAUTION.  REMOVED AND REPLACED FUEL QTY PROCESSOR UNIT IAW AMM 28-41-81. PERFORMED GOOD OPS TEST OF FUEL QUANTITY SYSTEM IAW AMM 28-41-81-400-801.
